while I was having trouble with other meds I stopped lyrica 75 mg 1x day for 5years... I notice more pain but because that is the max amount I can take I didn't think anything off it,can this put you thru withdrawal too? I really hate drugs!,I believe there is obviously a need for them and when they work the way they are suppose to hallaluya(sp?) so please ignore "I hate drugs " I think I am trying to do more than I can...
Lyrica never did a thing for my pain and Cymbalta which is a close cousin didn't do anything for me either. Yes just stopping suddenly can cause withdrawal of most drugs we all take. It's up to you if you feel you can take the withdrawal or not. Most of us on this site are on drugs because of all our problems and it's nice to post things to get answers and meet new friends. Leron
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 1 answer
Posted 31 Dec 2011 • 3 answers
Posted 9 Feb 2012 • 2 answers
Posted 2 Jun 2012 • 6 answers
Posted 27 Dec 2014 • 2 answers